Academic Journals Database
Disseminating quality controlled scientific knowledge

Derivation of models of compressible miscible displacement in partially fractured reservoirs

ADD TO MY LIST
 
Author(s): Catherine Choquet

Journal: Electronic Journal of Differential Equations
ISSN 1072-6691

Volume: 2007;
Issue: 97;
Start page: 1;
Date: 2007;
Original page

Keywords: Miscible compressible displacement | porous medium | partially fractured reservoir | double porosity | homogenization

ABSTRACT
We derive rigorously homogenized models for the displacement of one compressible miscible fluid by another in fractured porous media. We denote by $epsilon$ the characteristic size of the heterogeneity in the medium. A parameter $alpha in [0,1]$ characterizes the cracking degree of the rock. We carefully define an adapted microscopic model which is scaled by appropriate powers of $epsilon$. We then study its limit as $epsilon o 0$. Assuming a totally fractured or a partially fractured medium, we obtain two effective macroscopic limit models. The first one is a double porosity model. The second one is of single porosity type but it still contains some effects due to the partial storage in the matrix part. The convergence is shown using two-scale convergence techniques.
Affiliate Program      Why do you need a reservation system?